RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2010, Volume 15, Issue 4-5, Pages 462–481 (Mi rcd510)  

This article is cited in 3 scientific papers (total in 3 papers)

On the 60th birthday of professor V.V. Kozlov

On a homoclinic origin of Hénon-like maps

S. V. Gonchenko, V. S. Gonchenko, L. P. Shilnikov

Research Institute of Applied Mathematics and Cybernetics, Nizhny Novgorod State University, Russia

Abstract: We review bifurcations of homoclinic tangencies leading to Hénon-like maps of various kinds.

Keywords: homoclinic tangency, Hénon-like maps, saddle-focus fixed point, wild-hyperbolic attractor

DOI: https://doi.org/10.1134/S1560354710040052


Bibliographic databases:

MSC: 37C29, 37G25, 37D45
Received: 17.12.2009
Accepted:15.01.2010
Language:

Citation: S. V. Gonchenko, V. S. Gonchenko, L. P. Shilnikov, “On a homoclinic origin of Hénon-like maps”, Regul. Chaotic Dyn., 15:4-5 (2010), 462–481

Citation in format AMSBIB
\Bibitem{GonGonShi10}
\by S. V. Gonchenko, V. S. Gonchenko, L. P. Shilnikov
\paper On a homoclinic origin of Hénon-like maps
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 4-5
\pages 462--481
\mathnet{http://mi.mathnet.ru/rcd510}
\crossref{https://doi.org/10.1134/S1560354710040052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2679759}
\zmath{https://zbmath.org/?q=an:1203.37035}


Linking options:
  • http://mi.mathnet.ru/eng/rcd510
  • http://mi.mathnet.ru/eng/rcd/v15/i4/p462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Gonchenko, S. V. Gonchenko, L. P. Shilnikov, “K voprosu o stsenariyakh vozniknoveniya khaosa u trekhmernykh otobrazhenii”, Nelineinaya dinam., 8:1 (2012), 3–28  mathnet
    2. Capinski M.J., Turaev D., Zgliczynski P., “Computer Assisted Proof of the Existence of the Lorenz Attractor in the Shimizu-Morioka System”, Nonlinearity, 31:12 (2018), 5410–5440  crossref  mathscinet  zmath  isi  scopus
    3. Delshams A., Gonchenko M., Gonchenko V S., Tomas Lazaro J., “Mixed Dynamics of 2-Dimensional Reversible Maps With a Symmetric Couple of Quadratic Homoclinic Tangencies”, Discret. Contin. Dyn. Syst., 38:9 (2018), 4483–4507  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020